# SDR AALA202502135205

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,571 hours, 18,877 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 71404
- Part serial: 10634A
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE APPLICATION WHILE TAXING CAUSED LOUD SQUEALING NOISE AND VIBRATION. REMOVED AND REPLACED LEFT HAND BRAKE METERING VALVE. PER B737-NG AMM 32-41-31 PERFORMED SATISFACTORY BLEEDING UPSTREAM OF THE ANTI-SKID VALVES OPERTIONAL CHECK AND LEAK CHECK ON LEFT HAND BRAKE METERING VALVE. PER B737-NG AMM 31-41-00-870-801, NO ADDTIOINAL DEFECTS NOTED.
